Alert archive / Vermont / Tornado Warnings in 2020

Tornado Warning 20, NWS Albany, NY

August 29, 2020Bennington County, Vermont; Rensselaer County, New York

NWS Albany, NY issued this tornado warning at Aug 29, 2020, 6:27 PM EDT for Bennington County, Vermont; Rensselaer County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2020, 6:27 PM EDT (22:27 UTC)
Expired
Aug 29, 2020, 7:00 PM EDT
In force
33 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Rensselaer County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 76 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 2:59 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

742 
WFUS51 KALY 292227
TORALY
NYC083-VTC003-292300-
/O.NEW.KALY.TO.W.0020.200829T2227Z-200829T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
627 PM EDT Sat Aug 29 2020

The National Weather Service in Albany has issued a

* Tornado Warning for...
  Northeastern Rensselaer County in east central New York...
  Southwestern Bennington County in southern Vermont...

* Until 700 PM EDT.
    
* At 627 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Hoosick Falls, moving southeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bennington and Pownal around 645 PM EDT.
  Stamford around 700 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Hoosick Junction, Paper Mill Village, Sodom, North Pownal, Petersburg
Junction, East Hoosick, Potter Hill, Babcock Lake, North Hoosick and
North Bennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4274 7303 4275 7325 4281 7344 4294 7335
      4294 7328 4286 7296
TIME...MOT...LOC 2227Z 297DEG 16KT 4285 7331 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TAW
2 follow-up statements
694 
WWUS51 KALY 292248
SVSALY

Severe Weather Statement
National Weather Service Albany NY
648 PM EDT Sat Aug 29 2020

NYC083-292257-
/O.CAN.KALY.TO.W.0020.000000T0000Z-200829T2300Z/
Rensselaer NY-
648 PM EDT Sat Aug 29 2020

...THE TORNADO WARNING FOR NORTHEASTERN RENSSELAER COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western Massachusetts...and southern Vermont.

LAT...LON 4274 7303 4275 7324 4276 7326 4278 7324
      4281 7325 4284 7324 4282 7325 4291 7324
      4286 7296
TIME...MOT...LOC 2247Z 297DEG 16KT 4281 7320 

$$

VTC003-292300-
/O.CON.KALY.TO.W.0020.000000T0000Z-200829T2300Z/
Bennington VT-
648 PM EDT Sat Aug 29 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHWESTERN BENNINGTON COUNTY...
    
At 647 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pownal, or near Bennington, moving southeast at 20
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stamford around 710 PM EDT.

Other locations impacted by this tornadic thunderstorm include Old
Bennington, Heartwellville, Woodford and Pownal Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4274 7303 4275 7324 4276 7326 4278 7324
      4281 7325 4284 7324 4282 7325 4291 7324
      4286 7296
TIME...MOT...LOC 2247Z 297DEG 16KT 4281 7320 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TAW
334 
WWUS51 KALY 292307
SVSALY

Severe Weather Statement
National Weather Service Albany NY
707 PM EDT Sat Aug 29 2020

VTC003-292317-
/O.EXP.KALY.TO.W.0020.000000T0000Z-200829T2300Z/
Bennington VT-
707 PM EDT Sat Aug 29 2020

...THE TORNADO WARNING FOR SOUTHWESTERN BENNINGTON COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western Massachusetts...and southern Vermont.

LAT...LON 4274 7303 4275 7324 4276 7326 4278 7324
      4281 7325 4284 7324 4282 7325 4291 7324
      4286 7296
TIME...MOT...LOC 2307Z 297DEG 16KT 4277 7310 

$$

TAW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Aug 29, 5:18 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 29, 5:18 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
518 PM EDT Sat Aug 29 2020

.SYNOPSIS...
Scattered showers and thunderstorms into the early evening ahead
of an approaching cold front. Cooler and drier air will be
ushered in with its passage for Sunday and Monday. Chances for
showers return for Tuesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe Thunderstorm Watch #469 pm remain is in effect until 9
pm for all but Ulster, Dutchess and Litchfield counties.

Area is in the warm sector with CAPE values of up to 1000 J/KG
and effective bulk shear of 35 to 45 knots. Mid-level lapse
rate less than 6 C/KM, however low-level winds are locally
backed to southeasterly across the greater Capital District
which will continue to support rotating storms. The environment
will continue to support the potential for organized storms into
early this evening. Storms north of I-90 have been rotating.
Did get a report 1.5 inch hail and snapped tree in Galway
Saratoga County.

The threat for storms will diminish with the passage of the
cold front early this evening with just some lingering showers
expected especially across the Adirondacks as secondary cold
front approaches. A cooler and drier air will be ushered in on
westerly winds with temperatures and dew points expected to drop
into the 50s. With drier and winds tonight fog will not be an
issue.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Cooler and drier to close out the weekend and start the new work
week. A secondary front will sweep through Sunday associated
with the upper trough axis. There should be a brief lake effect
response with some showers possible into the western Mohawk
Valley early in the morning. Otherwise increasing sunshine
especially in the afternoon. Looking at highs in the 70s below
1000 feet and in the 60s above that with any 50s limted to
higher terrain of the southern Adirondacks and southern Greens.

Higher pressure builds in Sunday afternoon and shifts eastward
across the region shifting off the coast Monday afternoon.
Monday will not be a cool with a return flow developing about
the departing high. Highs in the 70s below 1500 feet and in the
60s above that. Clouds will be in the increase Monday night
into Tuesday as low pressure develops along/off the mid-Atlantic
coast. This system will bring chances for showers to the area
Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The extended forecast period figures to be quite unsettled with day-
to-day chances for showers and/or thunderstorms. Given that the
forecast area will be positioned on the eastern flank of a large
upper trough/cyclonic flow stationed over central Canada into the
north-central U.S., the weather pattern during the extended will be
driven by an active southwest flow aloft regime that will serve as a
conduit for a series of shortwaves/mid-upper level perturbations and
associated storm systems. Additionally, attendant warm
advection/moisture transport (isentropic lifting) will be in play
given the large scale setup as well as potential influences from
frontal structures.

That said, there remains a bit of uncertainty during this period
regarding the timing, spatial extent of precipitation into our FA,
amongst other details.

We start off the period Tuesday night into Wednesday dry. A
shortwave/associated storm system will dive into the northern
Rockies Monday night into Tuesday before ejecting out of the
southern Rockies into the southern Plains during the day on Tuesday.
This feature associated with the southern stream will then interact
with a longwave trough and associated surface cold front over the
north-central U.S. Attendant moisture return and warm advection
ahead of these two features will support the development of showers
and thunderstorms. That said, rain/thunderstorm chances will
steadily be on the rise through the day on Wednesday. Again there
remains uncertainty amongst forecast models in the timing of
precipitation and the fropa. The GFS is the fastest of the solutions
introducing rain/thunderstorms into the region as early as Wednesday
afternoon/evening. The EC/CMC guidances are slower, more
conservative with introducing precip over the FA as well as pushing
the cold front across our area. In fact, both solutions signal
stalling of the cold front just to our west on Wednesday. The EC/CMC
solutions introduce showers over our area overnight Wednesday into
Thursday. That said, have taken blended approach and included 30%
PoPs second half of Wednesday into Thursday.

Another shortwave/surface storm system associated with the northern
stream quickly tracks on the heels of the first storm system along
the U.S.-Canadian border, while additional mid to upper level
impulse associated with the southern stream along with continued
warm advection/moisture returns track towards our FA. Rain and
thunderstorms on Thursday look to develop over the afternoon/evening
hours or hours of prime differential heating. Have 40% chance PoPs
for Thursday afternoon/evening into Friday.

Friday and Saturday looks cooler with reduced humidity levels under
partly cloudy skies following the fropa. That said, can't completely
rule out the chance for some diurnal, orographic-enhanced showers to
develop in the afternoon hours (especially on Friday) with upper
troughing just to our north and mid-upper impulses moving over the
region.

Temperature anomalies for the balance of this period look to run
normal to warmer than normal with a downtrend to near normal and
maybe even cooler than normal levels by the end of the period.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
after being socked in MVFR-LIFR cigs and vsbys this morning,
we're finally beginning to see the clouds break. As of 1:30 pm
EDT, visible satellite imagery shows a pocket of clearing right
over the Capital District with more extensive clearing taking
place to our west. Cloud heights of strato-cu variety will
continue in the near term will improve slightly and hold between
MVFR-VFR levels with coverage between SCT-BKN holding.

As far as timing of showers and thunderstorms, the expectation
is between 18z-01z across the TAF sites. Showers and storms
should come to an end tonight from northwest to southeast after
02z/Sun. Any shower or thunderstorm will have the potential to
bring cigs/vsbys down to MVFR/IFR levels. Once the line of
showers and storms pass this evening, cigs are expected to
return to VFR levels.

Winds will remain a factor throughout the 18z TAF period. As a
result, fog will not be an issue tonight.

Southwest winds will continue this afternoon 10-15 kts at
KALB/KPSF/KPOU and 5-10 kts at KGFL. Winds could occasionally gust
up to 20 kts at KALB/KPSF/KPOU. Winds will shift out of the west
tonight 5-15 kts before shifting out of the northwest on Sunday 10-
15 kts. On Sunday, winds could gusts up to 20 kts.

Outlook...

Sunday Night: No Operational Impact. Patchy FG.
Monday: No Operational Impact. NO SIG WX.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Cooler and drier air will be ushered in with the passage of a
couple of cold fronts. Minimum relative humidity values are
forecast to be in the 40s both Sunday and Monday afternoons.
Northwesterly winds will gust in the 20s Sunday with winds
diminishing Sunday night and light winds Monday.

&&

.HYDROLOGY...
Very heavy rain with storms into this evening as we have high
PWATS across the area. Some flooding of poor draining and low
lying areas may occur with isolated flash flooding possible.
The rainfall won't be heavy enough to cause any issues on the
larger rivers, but small streams and creeks could see brief,
sharp rises.

Dry weather is then expected for Sunday into Monday which will
allow for river and stream flows to recede. Unsettled weather
expected late in the week as a series of fronts approach and
move across the region.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...Evbuoma
AVIATION...Evbuoma
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Aug 29, 3:19 PM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
319 PM EDT Sat Aug 29 2020

MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015-
301100-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
319 PM EDT Sat Aug 29 2020

...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the greater Capital District,
southern Adirondacks, Mohawk Valley, Schoharie Valley, east central
Catskills, Lake George Saratoga Region, northern and central
Taconics, Berkshires and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service while following local,
state and CDC guidelines.

CTZ001-013-NYZ063>066-301100-
Northern Litchfield-Southern Litchfield-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
319 PM EDT Sat Aug 29 2020

This Hazardous Weather Outlook is for Ulster, Dutchess and
Litchfield counties.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorm into early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Aug 29, 4:52 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
452 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     2 E GALWAY              43.02N  73.99W
08/29/2020                   SARATOGA           NY   TRAINED SPOTTER

            ONE FOOT DIAMETER TREE SNAPPED AT JOCKEY STREET AND
            GALWAY ROAD

&&

EVENT NUMBER ALY2002902

DBT
Local storm report, Aug 29, 4:59 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
459 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             1 N BROADALBIN          43.07N  74.20W
08/29/2020  M1.50 INCH       FULTON             NY   SOCIAL MEDIA

&&

EVENT NUMBER ALY2002903

DBT
Local storm report, Aug 29, 5:11 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
511 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     3 SE LAKE DESOLATION    43.10N  73.94W
08/29/2020                   SARATOGA           NY   FIRE DEPT/RESCUE

            WIRES DOWN ON BOYHAVEN ROAD

&&

EVENT NUMBER ALY2002904

DBT
Special weather statement, Aug 29, 5:34 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Albany NY
534 PM EDT Sat Aug 29 2020

NYZ033-292200-
Hamilton-
534 PM EDT Sat Aug 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HAMILTON COUNTY...

At 533 PM EDT, a strong thunderstorm was located 9 miles west of
Speculator, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Speculator, Lake Pleasant, Wells, Lewey Lake Campground, Moffitt
Beach Campground, Gilmantown, Powley Place, Girards Sugarbush,
Perkins Clearing, Rudeston, West Canada Lakes, Clockmill Corners,
Blackbridge, Whitehouse, Mountain Home, Sled Harbor, Sabael, Piseco,
Griffin and Higgins Bay.

LAT...LON 4330 7472 4367 7469 4378 7424 4339 7417
TIME...MOT...LOC 2133Z 258DEG 44KT 4360 7456

MSE
Local storm report, Aug 29, 6:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
619 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TORNADO          2 N MECHANICVILLE       42.94N  73.70W
08/29/2020                   SARATOGA           NY   EMERGENCY MNGR

            MOBILE HOME DAMAGED BY HIGH WINDS ON MCDERMOTT ROAD.
            LIKELY TORNADO.

&&

EVENT NUMBER ALY2002905

DBT
Local storm report, Aug 29, 6:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             BUSKIRK                 42.94N  73.45W
08/29/2020  M0.75 INCH       RENSSELAER         NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2002906

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 3:15 PM EDTSpecial Weather StatementALYBennington60 min
Aug 29, 7:01 PM EDTSpecial Weather StatementALYBennington29 min
Aug 29, 7:13 PM EDTSevere Thunderstorm WarningALYBennington, Windham47 min
Aug 29, 7:40 PM EDTSevere Thunderstorm WarningALYBennington65 min
Aug 29, 1:25 PM EDTSpecial Weather StatementALYSchenectady50 min
Aug 29, 2:23 PM EDTSpecial Weather StatementALYSaratoga52 min
Aug 29, 2:34 PM EDTSpecial Weather StatementALYFulton41 min
Aug 29, 2:42 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer63 min
Aug 29, 3:44 PM EDTSpecial Weather StatementALYFulton31 min
Aug 29, 3:51 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga54 min
Aug 29, 4:00 PM EDTSpecial Weather StatementALYOtsego30 min
Aug 29, 4:17 PM EDTTornado WarningALYFulton, Saratoga43 min
Aug 29, 4:54 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington45 min
Aug 29, 5:11 PM EDTTornado WarningALYSaratoga, Washington34 min
Aug 29, 5:31 PM EDTTornado Warning Tornado observedALYRensselaer, Saratoga, Washington29 min
Aug 29, 5:34 PM EDTSpecial Weather StatementALYHamilton26 min
Aug 29, 6:00 PM EDTTornado WarningALYRensselaer45 min
Aug 29, 6:12 PM EDTSevere Thunderstorm WarningALYSchoharie52 min
Aug 29, 6:19 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie56 min
Aug 29, 6:32 PM EDTSevere Thunderstorm WarningALYRensselaer58 min
Aug 29, 6:34 PM EDTSevere Thunderstorm WarningALYWarren, Washington31 min
Aug 29, 6:48 PM EDTSevere Thunderstorm WarningALYAlbany, Saratoga, Schenectady57 min
Aug 29, 7:01 PM EDTSevere Thunderstorm WarningALYGreene, Schoharie, Ulster44 min
Aug 29, 7:57 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess63 min

Nearby

Tornado Warnings in Vermont, 2020Tornado Warnings in New York, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.